# SDR AT9900267

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE LEFT HAND UPPER HORIZONTAL FAIRING HAS AN ELONGATED FASTENER HOLE.  FABRICATED REPAIR ON LEFT HAND UPPER HORIZONTAL FAIRING IAW DC9 SRM 51-10-3 AND RES NR 99653.
